• Size

    10 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Read all warnings and directions before use. Keep carton. Misc: Ibuprofen 200 mg pain reliever/fever reducer (NSAID). Phenylephrine HCl 10 mg nasal decongestant. Contains & Phenylephrine. 1 pill dosage. Non-drowsy relief of: sinus pressure, nasal swelling & congestion, and headache. Non-drowsy. For most recent product information, visit www.advil.com.

    Identifier

    00305730195102

    SKU/UPC

    00030573019510

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    225 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if neck wrap or foil inner seal imprinted safety seal is broken or missing. Misc: Ibuprofen tablets USP. Pain reliever/fever reducer (NSAID). Capsule-shaped tablets. This package for households without young children. Easy to open. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect).

    Identifier

    00300450481627

    SKU/UPC

    00030045048162

    Manufacturer

    McNeil PPC

    Brand

    Motrin